Riv.Mat.Univ.Parma (5) 1 (1992)


On the triconfluent Heun equation [0, 0, 15]

Pages: 33-37
Received: 20 August 1991
Mathematics Subject Classification: 33E20

Abstract The linear differential equation of the second order with only one singularity, irregular of the fifth type cannot conveniently be regarded as a special case of equation with Ince symbol [0, 0, 16] A separate treatment is necessary and explicit solutions are obtained as power series of a parameter relative to the ordinary point at the origin. An aggregate of subnormal solutions applicable to the irregular singularity at infinity is sketched and a means of deducing an explicit representation is indicated.